# SDR IPXA2024020680118

- Difficulty date: February 2, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N411UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23851
- Aircraft time: 37,579 hours, 25,361 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H ELEVATO AFT TIP HAS EXFOILATION ON TO AND BOTTOM MARKED IN RED. DOT 140-1 INSTALLED R/H ELEVATOR IAW AMM 27-31-01-424-028. REPLACED ROD END OF POSITION TRANSMITER IAW AMM 27-38-02-424-018. PERFORMED ELEVATOR OP CHECK, TEST PASS IAW AMM 27-31-00-715-331 REVIEWED.
